# SDR ABXA20130619457

- Difficulty date: June 19, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 54,401 hours, 41,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  FOUND LAMP NOT SECURED IN SOCKET.  SECURED LAMP IAW AMM 33-51-06-2.  LIGHT OPERATES NORMAL, ACFT WAS GROUNDED.
